# SDR MASA200400693

- Difficulty date: December 13, 2004
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N827MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145217
- Aircraft time: 10,330 hours, 9,437 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ASH 2722 PWM TO CLT - ABORTED TAKEOFF DUE TO CAPTAINS PFD GOING BLANK AND THEN COMING BACK ON LINE.  ON CALL MAINTENANCE RERACKED THE PFD AND PERFORMED THE OPERATIONAL CHECK.
